Medical Questions > General Forum Topics > General Q and A Forum

Strange Side Effect of Wellbutrin

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
User Profile
I didn't know what topic to pick. Anyway, I just got put on Wellbutrin xl 300 mg, and I'm having these weird effects not mentioned on the side effects. It's hard to explain, I just know it doesn't feel right. It's like these waves of tingly sensations from the top of my head to my feet. It causes my heart to race a second and then it's gone. It comes like seconds apart but it's not constant. It also makes me feel like i'm on drugs like speed. What is this? Like right now i'm fine because I haven' taken yet.


Did you find this post helpful?
|

User Profile
replied March 28th, 2006
General Q&A Answer A610
Wellbutrin is an antidepressant drug. The side effect you’re experiencing could be caused by this pharmaceutical, although it is not mentioned in the list of side effects. The list of side effects of any medicine is updated all the time. The tingly sensations could be also caused by your primary disorder :depression. If the unpleasant side effect persists after continued use, I recommend contacting your doctor for a consultation and review of your medication.
|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our General Q and A , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.